| Model Number |
CRPLUS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control provided the customer with technical assistance and advised the customer to remove their device from service and obtain a replacement, as the device is not field serviceable and no long under warranty.The device has not been returned to physio-control.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
A third party service agent contacted physio-control to report that a customer¿s device displayed all three icons (charge-pak, attention, and service wrench) and would no longer power on.The service agent also advised that the charge-pak battery was not installed in the device for some time.There was no patient use associated with this event.